MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402300
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an enterprise2 4mmx23mm no tip intracranial stent (encr402300, 8639211) became impeded in distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31359805) and could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and switched new devices to complete the procedure.The surgery was prolonged about 15 minutes.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturer ref#:: (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 03-apr-2025 indicated that there was no torqued device used.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 15 minutes procedural delay was not clinically significant.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)94).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, an enterprise2 4mmx23mm no tip intracranial stent (encr402300, 8639211) became impeded in distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31359805) and could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and switched new devices to complete the procedure.The surgery was prolonged about 15 minutes.No patient injury was reported.Additional event information received on 03-apr-2025 indicated that there was no torqued device used.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 15 minutes procedural delay was not clinically significant.A non-sterile enterprise2 4mmx23mm no tip intracranial stent was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).The stent was inspected under a microscope, and no damages were found (i.E., no kinks, no bents, or broken struts).Both distal ends can be noted completely flared.The issue regarding a stent being impeded at distal end of the microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, none of the returned components present damages that suggest that they were forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported in the complaint, therefore, the exact time when this condition occurred cannot be determined.This condition is not considered related to the reported issue.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8639211.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21708678
Report Number3008114965-2025-00266
Device Sequence Number15940793
Product Code NJE
UDI-Device Identifier10886704075363
UDI-Public(01)10886704075363(17)260928(10)31177734
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue NumberENCR402300
Device Lot Number8639211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/03/2025
04/10/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/07/2025
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown